# SDR DALA1200496303

- Difficulty date: January 4, 2011
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 95,626 hours, 12,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: R5 Door Reveal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R5 DOOR REVEAL DOUBLER CRACKED BS 2231 S-19R-20R.  MAINTENANCE PERFORMED SEAT TRACK REPAIR PER SRM 53-00-52 REPAIR 11.
